# SDR DALA2025021901255

- Difficulty date: February 16, 2025
- Submitted: February 19, 2025
- Operation: Air carrier
- Aircraft: N3743H
- Make and model: Boeing 737832
- Aircraft serial: 30836
- Aircraft time: 75,068 hours, 30,184 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0814581) CRACK OF 0.480IN LENGTH ON NO. 1 LH WINDOW FRAME RADIUS AREA. NO. 1 LH WINDOW FRAME WAS REPAIRED PER ERA 619132-14ADTR REV. A SECTION I: PERMANENT REPAIR.
